MAUDE Adverse Event Report: SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR

SPACELABS HEALTHCARE XPREZZON MONITOR; MULTIPARAMETER PATIENT MONITOR
Model Number 91393
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted spacelabs healthcare technical support to report that a xprezzon bedside monitor was frequently appearing offline at the xhibit central station and would stop working in the room.There was no patient or user harm associated with this event.The customer reported that the device would come back up, but would require the patient to be readmitted.Spacelabs technical support advised the customer that the symptoms indicate a possible power related issue and advised that have their biomed department evaluate the device.In a follow up call with the customer, the customer confirmed that no further issues were observed with the device and they were unaware of any additional information.Cause of failure could not be determined due to lack of information.If additional information is made available, a follow-up report will be submitted in accordance with 21 cfr 803.56.
 
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.

Brand Name
XPREZZON MONITOR
Common Device Name
MULTIPARAMETER PATIENT MONITOR
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24318772
Report Number3010157426-2026-00026
Device Sequence Number17359167
Product Code MHX
UDI-Device Identifier10841522131479
UDI-Public(01)10841522131479
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K112962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91393
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown